# SDR VNAA2009041900010

- Difficulty date: April 15, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 12,592 hours, 13,118 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1BP2M
- Condition: Failed
- Location: Nr 2
- Part time: 12,440 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN IAS & EFIS COMPARITOR MESSAGE.  FLAGS WERE PRESENT FOR HEADING AND IAS.  AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AIR DATA COMPUTER.  CHECKS WERE PERFORMED PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
